# SDR ASOA201701165058

- Difficulty date: January 16, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 36,164 hours, 26,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180311
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE PAX DOOR FWD FORMER HAS CORROSION AT FWD UPPER TENSION TIE(INBD&OTBD OF FORMERS). REPAIRED PER SRM 51-42-06-001-001-A01& SRM 51-42-21-001-001-A01.
